Inventiones mathematicae

, Volume 136, Issue 1, pp 209–231 | Cite as

Holomorphic maps from rational homogeneous spaces of Picard number 1 onto projective manifolds

  • Jun-Muk Hwang
  • Ngaiming Mok


Manifold Homogeneous Space Projective Manifold Rational Homogeneous Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Jun-Muk Hwang
    • 1
  • Ngaiming Mok
    • 2
  1. 1.Department of Mathematics, Seoul National University, Seoul 151-742, Korea (e-mail:
  2. 2.Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong (e-mail:

Personalised recommendations